# SDR MALA000404

- Difficulty date: May 26, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK DENTS ON RT FUSELAGE AFT OF RADOME, MAINTENANCE FABRICATED DOUBLER 2024T-3 032, LAYOUT AND DRILLED FASTENER PATTERN, ALODINE, PRIMED AND TOPCOATED DOUBLER FAY SEALED, INSTALLED AND FILLET SEALED IAW SAAB STATEMENT 72SDS2312, PAINTED REPAIR RT FUSELAGE AFT OF RADOME IAW SRM 51-20-43.
